# SDR SIMA20130401003

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 23,656 hours, 20,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CEILING EMERGENCY LIGHT AT SEAT 3A INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED THE CEILING EMERGENCY LIGHT AT SEAT 3A IAW EMB 140 AMM33-50-08.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
